Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 374, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 10:22 PM CDT for 4 counties in Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2019, 10:22 PM CDT (03:22 UTC)
- Expired
- Sep 24, 2019, 10:41 PM CDT
- In force
- 19 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barber County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1802 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
063
WUUS53 KDDC 250322
SVRDDC
KSC007-033-097-151-250415-
/O.NEW.KDDC.SV.W.0374.190925T0322Z-190925T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1022 PM CDT Tue Sep 24 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Kiowa County in south central Kansas...
Northwestern Barber County in south central Kansas...
Northeastern Comanche County in south central Kansas...
Southwestern Pratt County in south central Kansas...
* Until 1115 PM CDT.
* At 1021 PM CDT, a severe thunderstorm was located near Greensburg,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensburg, Haviland, Wellsford, Croft and Belvidere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3749 9947 3769 9936 3770 9893 3738 9898
3730 9908
TIME...MOT...LOC 0321Z 305DEG 22KT 3757 9934
HAIL...1.00IN
WIND...60MPH
$$
FINCH2 follow-up statements
026
WWUS53 KDDC 250333
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1033 PM CDT Tue Sep 24 2019
KSC007-033-097-151-250415-
/O.CON.KDDC.SV.W.0374.000000T0000Z-190925T0415Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
1033 PM CDT Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR KIOWA...NORTHWESTERN BARBER...NORTHEASTERN COMANCHE AND
SOUTHWESTERN PRATT COUNTIES...
At 1032 PM CDT, a severe thunderstorm was located very near
Greensburg, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greensburg, Haviland, Wellsford, Croft and Belvidere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3749 9947 3769 9936 3770 9893 3738 9898
3730 9908
TIME...MOT...LOC 0332Z 259DEG 24KT 3761 9932
HAIL...1.00IN
WIND...60MPH
$$
FINCH240
WWUS53 KDDC 250341
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1041 PM CDT Tue Sep 24 2019
KSC007-033-097-151-250351-
/O.CAN.KDDC.SV.W.0374.000000T0000Z-190925T0415Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
1041 PM CDT Tue Sep 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR KIOWA...NORTHWESTERN BARBER...
NORTHEASTERN COMANCHE AND SOUTHWESTERN PRATT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3749 9947 3769 9936 3770 9893 3738 9898
3730 9908
TIME...MOT...LOC 0340Z 305DEG 22KT 3758 9926
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 7:02 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Sep 24, 7:02 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 702 PM CDT Tue Sep 24 2019 ...updated aviation section... .SHORT TERM...(This evening through Wednesday) Issued at 151 PM CDT Tue Sep 24 2019 The visible satellite channel is starting to show a cumulus field develop just SE of Dodge City. This is in association with a front that is in the area with convergence along the boundary. Still expect storms to develop in the next few hours along the Highway 56 corridor. The PWAT value from the KDDC 12Z RAOB was right around the 90th percentile. Dewpoints are currently running in the mid to upper 60s along and east of the front. This is very unseasonable right now for this much humidity for SW Kansas in September. In fact, current mesoanalysis suggests 3000 J/kg of CAPE, which is even above the max normal distribution. Bottom line, we have a very humid airmass in place and plenty of instability for storms to utilize. Mid level lapse rates are sufficiently steep and there is considerable CAPE forecast in the HGZ, so large hail will be likely this afternoon (1 to 2" range). The tornado potential is not zero due to the high dewpoints, but low level shear is far from ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition, low level winds are southwesterly. Cannot rule a brief spin up with convection in the early stages, however, in general, the overall threat is hail followed by wind as storm mode evolves to a line. This activity will eventually drift out of the FA by mid to late evening, give or take a hour or two. For tomorrow, the boundary will stall out across the area with highs around 80 north to mid/upper 80s along the Oklahoma border. A few storms may be possible once again in association with the boundary. Pops will remain the highest across the SE counties in closer proximity to the theta-e axis. .LONG TERM...(Wednesday night through Tuesday) Issued at 151 PM CDT Tue Sep 24 2019 There could be some strong storms in the SE counties Wednesday evening with the main threat of wind and hail. Still some question in the exact position of the front, but Med Lodge could still see a second evening with storms. After this, a much drier airmass will move in from the north on Thursday. There will be decent CAA behind the front at 850-hPa. So some areas will struggle to break out of the 70s. Some guidance is actually cooler than what is in the forecast now, so this is something to watch. The pattern is there for lingering upslope stratus to persist. If this were true, then some areas might not break out of even the lower 70s. There is some uncertainty in Thursdays highs for right now. Beyond this, highs will moderate and the forecast will remain generally dry. Another front is possible next weekend with higher rain chances and another dip possible in temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 700 PM CDT Tue Sep 24 2019 A weak cold front stretching northeast to southwest across the area is the focus for scattered thunderstorms this evening. These storms will continue to develop and propagate east - southeast with time, through at least midnight. As far as the local terminals are concerned, really DDC has the highest risk for severe weather (i.e. hail and damaging winds) as the other terminals are behind the boundary are not likely to see storms again tonight. After the convective activity settles, the next concern will be fog potential developing by early morning Wednesday. At this time the model show patchy fog potential along the aforementioned stalled boundary, which would mean the best opportunity around Liberal or Garden City - but ground fog could develop anywhere. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 87 57 80 / 30 0 20 10 GCK 57 86 56 79 / 20 0 10 10 EHA 57 88 54 81 / 20 0 10 10 LBL 58 89 60 81 / 20 0 10 10 HYS 58 80 56 78 / 10 0 20 10 P28 66 88 63 82 / 70 10 30 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Russell
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 18 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 342 AM CDT Tue Sep 24 2019 KSZ030-031-043>046-061>066-074>081-084>090-250900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will be possible from a few thunderstorms this afternoon and early this evening along and east of a Hays to Dodge City to Liberal line. Periods of heavy rainfall can also be expected from some of the stronger storms. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- There will be a chance for thunderstorms across some portion of western Kansas mid to late week. On Wednesday a few isolated thunderstorms may be strong or even marginally severe near the Oklahoma border. The main hazards Wednesday will be hail up to the size of quarters and wind gusts of 50 to 60 mph. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Fire weather: Elevated risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk - Fire weather: Elevated risk * Saturday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Monday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 3 pm along and east of a Hays to Dodge City to Liberal line. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Sep 24, 9:03 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL PRATT 37.65N 98.74W
09/24/2019 E1.50 INCH PRATT KS PUBLIC
PING PONG BALL REPORT BY PUBLIC VIA STORM
SPOTTER NETWORK.
0849 PM HAIL 4 E PRATT 37.65N 98.67W
09/24/2019 E1.50 INCH PRATT KS PUBLIC
70 MPH WINDS AND GOLF BALL SIZE HAIL
REPORTED BY EM EAST OF PRATT.
0849 PM HAIL 3 S PRATT 37.60N 98.74W
09/24/2019 E1.50 INCH PRATT KS EMERGENCY MNGR
70 MPH WINDS AND GOLF BALL SIZE HAIL
REPORTED BY EM SOUTH OF PRATT.
&&Local storm report, Sep 24, 9:14 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL PRATT 37.65N 98.74W
09/24/2019 E1.75 INCH PRATT KS PUBLIC
PUBLIC REPORT VIA SOCIAL MEDIA OF GOLF BALL
SIZE HAIL IN PRATT.
&&
RMLLocal storm report, Sep 24, 9:15 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 3 S PRATT 37.60N 98.74W
09/24/2019 E1.75 INCH PRATT KS EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 3 S
PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
REPORTED BY EM SOUTH OF PRATT.
&&
RMLLocal storm report, Sep 24, 9:16 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 4 E PRATT 37.65N 98.67W
09/24/2019 E1.75 INCH PRATT KS EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 4 E
PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
REPORTED BY EM EAST OF PRATT.
&&
RMLLocal storm report, Sep 24, 9:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
956 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST 7 NNW WILMORE 37.42N 99.28W
09/24/2019 M60 MPH KIOWA KS ASOS
&&
MRLocal storm report, Sep 24, 10:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 3 W COATS 37.51N 98.88W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
70 MPH WIND GUSTS REPORTED BY EM WEST OF
COATS.
0905 PM HAIL PRATT 37.65N 98.74W
09/24/2019 E1.75 INCH PRATT KS PUBLIC
PUBLIC REPORT VIA SOCIAL MEDIA OF GOLF BALL
SIZE HAIL IN PRATT.
0853 PM HAIL 1 E PRATT 37.65N 98.73W
09/24/2019 E1.25 INCH PRATT KS EMERGENCY MNGR
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED BY
EM ON EAST SIDE OF PRATT.
0850 PM HAIL PRATT 37.65N 98.74W
09/24/2019 E1.25 INCH PRATT KS STORM CHASER
0849 PM HAIL 4 E PRATT 37.65N 98.67W
09/24/2019 E1.75 INCH PRATT KS EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 4 E
PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
REPORTED BY EM EAST OF PRATT.
0849 PM HAIL 3 S PRATT 37.60N 98.74W
09/24/2019 E1.75 INCH PRATT KS EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 3 S
PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
REPORTED BY EM SOUTH OF PRATT.
0848 PM HAIL PRATT 37.65N 98.74W
09/24/2019 E1.50 INCH PRATT KS PUBLIC
PING PONG BALL REPORT BY PUBLIC VIA STORM
SPOTTER NETWORK.
0845 PM HAIL PRATT 37.65N 98.74W
09/24/2019 E1.25 INCH PRATT KS LAW ENFORCEMENT
SHERIFF OFFICE REPORT OF HALF DOLLAR SIZE IN
PRATT.
0705 PM FLASH FLOOD PRATT 37.65N 98.74W
09/24/2019 PRATT KS EMERGENCY MNGR
FLASH FLOODING REPORTED BY PRATT EM IN PRATT
AND CULLISON.
0655 PM HAIL 2 NW SAWYER 37.52N 98.70W
09/24/2019 E1.00 INCH PRATT KS PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL OFF HWY
281.
0646 PM TSTM WND GST 4 S PRATT 37.59N 98.74W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 70 MPH WINDS AND
QUARTER SIZE HAIL 4 MILES SOUTH OF PRATT.
0645 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 70 MPH WINDS IN
PRATT.
0637 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E80 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 80 MPH WINDS IN
PRATT.
0635 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E70 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 70 MPH WINDS IN
PRATT.
0634 PM TSTM WND GST PRATT 37.65N 98.74W
09/24/2019 E60 MPH PRATT KS EMERGENCY MNGR
PRATT COUNTY EM REPORTED 60 MPH WINDS IN
PRATT.
0554 PM HAIL 4 S PRATT 37.59N 98.74W
09/24/2019 M1.00 INCH PRATT KS EMERGENCY MNGR
COUNTY EM REPORT OF QUARTER SIZE HAIL SOUTH
OF PRATT.
0544 PM HAIL 3 S PRATT 37.61N 98.74W
09/24/2019 M2.00 INCH PRATT KS PUBLIC
TWITTER REPORT OF 2 INCH HAIL SOUTH OF
PRATT.
0541 PM HAIL 5 S PRATT 37.58N 98.74W
09/24/2019 M1.00 INCH PRATT KS PUBLIC
REPORTS OF SMALL HAIL AND A FEW QUARTERS.
0537 PM HAIL 3 S PRATT 37.60N 98.74W
09/24/2019 M1.25 INCH PRATT KS PUBLIC
TWITTER REPORT OF HALF DOLLAR SIZE HAIL.
0518 PM HAIL CULLISON 37.63N 98.91W
09/24/2019 M1.00 INCH PRATT KS PUBLIC
QUARTER SIZED HAIL REPORTED BY COUNTY EM IN
CULLISON.
0435 PM HAIL 5 N HAVILAND 37.69N 99.11W
09/24/2019 M1.00 INCH KIOWA KS PUBLIC
0351 PM HAIL 8 NNW GREENSBURG 37.71N 99.32W
09/24/2019 M1.00 INCH KIOWA KS TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
GREENSBURG. CORRECTS PREVIOUS HAIL REPORT
FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT
MIXED WITH A FEW QUARTER SIZED HAIL.
0505 PM HAIL 2 E LEWIS 37.94N 99.22W
09/24/2019 M1.00 INCH EDWARDS KS PUBLIC
QUARTER SIZE HAIL REPORTED EAST OF LEWIS.
0753 PM TSTM WND GST 8 SSE ISABEL 37.37N 98.49W
09/24/2019 E60 MPH BARBER KS TRAINED SPOTTER
50-60 MPH WIND GUSTS REPORTED NORTHEAST OF
MEDICINE LODGE.
0723 PM TORNADO 6 SW ISABEL 37.41N 98.64W
09/24/2019 BARBER KS STORM CHASER
BRIEF ROPE TORNADO LASTING LESS THAN MINUTE
REPORTED BY STORM CHASER SOUTHWEST OF
ISABEL.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:11 PM CDT | Flash Flood Warning | DDC | Pratt | 3 hr |
| Sep 24, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 25 min |
| Sep 24, 8:37 PM CDT | Special Weather Statement | DDC | Kiowa, Pratt | 53 min |
| Sep 24, 8:45 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 60 min |
| Sep 24, 9:03 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 57 min |
| Sep 24, 9:12 PM CDT | Tornado Warning | DDC | Barber, Pratt | 31 min |
| Sep 24, 10:13 PM CDT | Flash Flood Warning | DDC | Pratt | 6 hr |
| Sep 24, 10:35 PM CDT | Special Weather Statement | DDC | Barber | 55 min |
| Sep 24, 11:34 PM CDT | Special Weather Statement | DDC | Comanche | 26 min |
| Sep 25, 2:38 AM CDT | Special Weather Statement | DDC | Barber | 37 min |
| Sep 25, 4:17 AM CDT | Areal Flood Warning | DDC | Pratt | 9 hr |
| Sep 25, 7:10 AM CDT | Dense Fog Advisory | DDC | Grant, Hamilton, Stanton, Stevens | 3 hr |
| Sep 25, 9:11 AM CDT | Areal Flood Warning | DDC | Pratt | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.